... extreme drowsiness usually or will this go away in time? I just added Geodon this week and I feel sleepy all day. I take 100mg of Lamotrigine and 40mg of Geodon. My doctor wanted me to try 80mg of Geodon however I am already too sleepy. I have schizoaffective bipolar disorder. I have a bipolar disorder since 2001 but was diagnosed this year with the schizoaffective diagnosis. Is this condition a condition that will last the rest of my life or will my mind cure itself with meds over time? Any information would be appreciated. Thanks
it can for sure. Ativan it self has a side effect of drowsiness, antipsychotics (geodon) does also and i would assume an antiepileptic like lamotragine would also. as for it going way i dont know about that, i would assume so with the ativan since your body begins to tolerate that dosage but the rest im not sure.
also im really sorry about the disorder but bipolar with schizoaffective? so im curious about the phases you go through. is it delusional/hallucination/etc, depression, then manic (or normal)?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2010 • 2 answers
Does geodon interact with risperidal and is contraindicated? does it work with this combination alo?
Posted 29 Jul 2013 • 1 answer
Posted 1 Oct 2013 • 3 answers
Posted 8 Dec 2015 • 2 answers
Posted 23 Jul 2017 • 1 answer